×

zbMATH — the first resource for mathematics

Semi-stable stochastic processes. (English) Zbl 0286.60017

MSC:
60G05 Foundations of stochastic processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. · Zbl 0056.36001
[2] T. E. Harris, The existence of stationary measures for certain Markov processes, Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, 1954 – 1955, vol. II, University of California Press, Berkeley and Los Angeles, 1956, pp. 113 – 124.
[3] J. Karamata, Sur un mode de croissance régulière. Théorèmes fondamentaux, Bull. Soc. Math. France 61 (1933), 55 – 62 (French). · Zbl 0008.00807
[4] John Lamperti, A new class of probability limit theorems, Bull. Amer. Math. Soc. 67 (1961), 267 – 269. · Zbl 0107.35601
[5] John Lamperti, An invariance principle in renewal theory, Ann. Math. Statist. 33 (1962), 685 – 696. · Zbl 0106.33902
[6] P. Levy, Theorie de l’addition des variables aleatoires, Gauthier-Villers, Paris, 1937.
[7] C. J. Stone, Limit theorems for birth and death processes and diffusion processes, Stanford University thesis, June 1961.
[8] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.